# SDR DALA1247720199

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 66,999 hours, 9,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51264
- Condition: Corroded
- Location: Sta 286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 286 RBL 20 FLOORBEAM UPPER ANGLE CORRODED.   CAT A REPAIR ACCOMPLISHED IAW SRM 53-00-51 FIG 201 REPAIR 1.
